MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE; TROCAR TUBE

OLYMPUS WINTER & IBE GMBH TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE; TROCAR TUBE
Model Number A70951A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation as it was discarded by the customer.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided.
 
Event or Problem Description
The customer reported to olympus.The distal end of the trocar broke off.The issue occurred during reprocessing.There were no reports of patient harm.There was no procedure or patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation (h6/h10).A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause could not be determined as the device was not returned for evaluation.Although the device was not returned, based on the information from the customer, it is likely the reported event occurred due to the use excessive force from improper handling (tool).Olympus will continue to monitor field performance for this device.

Brand Name
TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE
Common Device Name
TROCAR TUBE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17386022
Report Number9610773-2023-01974
Device Sequence Number20408730
Product Code HRX
UDI-Device Identifier04042761010573
UDI-Public04042761010573
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K951354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA70951A
Device Lot Number21302-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown